Navy Line

RGMIA
  News
  
About Us
  
Summary
  
Mathematical Inequalities
  
Problem Corner

Members
  Alphabetical Listing
  
Become a Member

Research Report Collection
  About
  
Issues
  
Submit a Paper

Publications in Inequalities
  RGMIA Monographs
  
Books
  
Journals

Other Items
  Inequalities Conferences
  
Links

Research Report Collection

Volume 3, Issue 3, 2000

1. A. Sofo
A Convoluted Fibonacci Sequence - Part II
Abstract 
2. B.-N. Guo and F. Qi
Estimates for an integral in Lp norm of the (n+1)-th derivative of its integrand 
Abstract 
3. Z. Tomovski
New Generalizations Of The Telyakovskii's Inequalities

Abstract 
4. P. Cerone, S.S. Dragomir and J. Roumeliotis
Grüss Inequality in Terms of D - Seminorms and Applications
Abstract 
5. B.-N. Guo
Note on Mathieu's inequality
Abstract 
6. P. Cerone and S.S. Dragomir
Some Bounds in terms of D - Seminorms for Ostrowski-Grüss Type Inequalities
Abstract 
7. F. S. Cirstea and V.D. Radulescu
On the Uniqueness of Solutions to a Class of Singular Anisotropic Elliptic Boundary Value Problems
Abstract 
8. B.-Q. Yuan
Refinements of Carleman's Inequality
Abstract 
9. D. Barbu, C. Buse and S.S. Dragomir
Exponential Stability and Bounded Convolutions
Abstract 
10. F. Qi and B.-N. Guo
On Steffensen Pairs
Abstract 
11. F. Qi and J. X. Cheng
New Steffensen Pairs
Abstract 
12. B.G. Pachpatte
On Certain Partial Integral Inequalities for Non-Self-Adjoint Hyperbolic Partial Differential and Integral Equations
Abstract 
13. C. Buse
Exponential Stability for Periodic Evolution Families of Bounded Linear Operators
Abstract 
14. B.G. Pachpatte
Generalisations of a Certain Inequality Used in the Theory of Differential Equations
Abstract 
15. S.S. Dragomir and M.L. Fang
Improvement of an Ostrowski Type Inequality for Monotonic Mappings and its Application for Some Special Means
Abstract 
16. B.G. Pachpatte
On Some Integral Inequalities Involving Convex Functions
Abstract 
17. B.-Q. Yuan
A Strengthened Carleman's Inequality
Abstract 
18. M. Crasmareanu and S.S. Dragomir
2k-inner products and 2k-Riemannian metrics
Abstract 
19. B.G. Pachpatte
Bounds for Solutions of Certain Finite Difference Equations
Abstract 
Last modified: March 13 2014 16:12:40.

Navy Line